| Model Number |
865039 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported a speaker malfunction error message and no sound after coming back from bench repair.The device was in clinical use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips authorized repair facility.Results of functional testing confirmed a speaker malfunction error with no audible sound.The speaker required replacement the speaker was replaced.The device was operational after repairs were completed and the device was returned to the customer.